О критерии выпуклости положительно однородной функции

В.Н. Солoвьев

Matematiceskij sbornik (1982)

  • Volume: 160, Issue: 2, page 280-286
  • ISSN: 0368-8666

How to cite


Солoвьев, В.Н.. "О критерии выпуклости положительно однородной функции." Matematiceskij sbornik 160.2 (1982): 280-286. <http://eudml.org/doc/71385>.

author = {Солoвьев, В.Н.},
journal = {Matematiceskij sbornik},
keywords = {convexity of positive homogeneous functions},
language = {rus},
number = {2},
pages = {280-286},
publisher = {Tipogr. Lissnera i Sobko},
title = {О критерии выпуклости положительно однородной функции},
url = {http://eudml.org/doc/71385},
volume = {160},
year = {1982},

AU - Солoвьев, В.Н.
TI - О критерии выпуклости положительно однородной функции
JO - Matematiceskij sbornik
PY - 1982
PB - Tipogr. Lissnera i Sobko
VL - 160
IS - 2
SP - 280
EP - 286
LA - rus
KW - convexity of positive homogeneous functions
UR - http://eudml.org/doc/71385
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.